U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

Unexplained tiredness and bruising. worried?

2 doctor answers4 doctors weighed in
Dr. Adam Bodian
Dermatology 36 years experience
Maybe what you take: Bruising of the skin has many causes. Medications such as aspirin, Coumadin (warfarin) or Plavix can. Supplements like vit e, fish oil and ginko may do it. Alcohol intake thins the blood. Simple aging skin becomes thinner and more prone to bruising, especially in women. However, if the cause is not obvious, it is extremely important to see your internist for a complete check up!
Dr. Maritza Baez
Family Medicine 18 years experience
Anything: You can have sleep problems from snoring, apnea, restless legs, poor sleep hygeine, anxiety/depression, anemia, thyroid problems, napping during the day, night seizures, noises in the neighborhood waking you up, bed bugs, waking up to use the bathroom, acid reflux, allergies, or any number of things. I recommend seeing a doctor to get checked out.
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.